Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Pain in right side, have diverticulosis on left side. Prescribed laxative. Help?

Have pain in right side for app 2mths. Obgyn dr says nothing wrong there had ultrasounds . Had colonscopy. Have diverticulosis on left side .take benefiber in am and perscription laxative at night. Pain in side goes and comes at least coupke times a day for several hrs at a time always on right side lower and upper right side


Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns,i would come up with two possibilities.these include,

1.the first one may be PEPTIC ULCER;upper gasto intestinal endoscopy may confirm the diagnosis.

2.the second possibility may be GASTRITIS;inflammation of the lining of the stomach.

this is also confirm with upper gasto intestinal endoscopy

possible cause for both conditions include;

-suppressed STRONG FEELINGS such as WORRY,ANGER etc.have caused the inflammations they will not get better until these feelings have come out into the open.

-drugs esp over use of pain killers,antibiotics and steroids

-irregular diet

-eating junk food are some predisposing factors.

wishing you good health.

Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor